# SDR HALA1016123000574

- Difficulty date: December 30, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 53,537 hours, 9,714 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800916
- Part serial: 2540500
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS: RT AIR DATA COMPUTER FAILED OPS CHECK. REMOVED AND REPLACED RIGHT AIR DATA COMPUTER IAW AMM 34-12-01. OPS CHECK GOOD REF LOG BOOK PAGE 641536-1 FOR TEST 30 AND 40 CHECK . OFF: PN: 4040800-916 SN:  2540500 ON: PN: 4040800-916 SN: 96014500
